Volume 17,Issue 2,1997 Table of Contents

   
Other Issues:  
  

Contents

An Algebraic Approach to the Schwarz Alternating Methods
  Huang Jianguo
  1997,17(2):159-164 [Abstract(1914)]  [View PDF]
  
Measures of Semi Noncompactness and Set Valued AM Mappings
  Sun Daqing
  1997,17(2):165-170 [Abstract(1812)]  [View PDF]
  
On the Structure of Inner 7 Closed Simple Groups
  Li Xianchong and You Taijie
  1997,17(2):171-175 [Abstract(2341)]  [View PDF]
  
Note on Magic Squares and Magic Cubes on Abelian Groups
  Wen Yihui and Hugo Sun
  1997,17(2):176-178 [Abstract(2354)]  [View PDF]
  
A Class of Rational Arithmetical Functions with Combinatorial Meanings
  Pentti Haukkanen
  1997,17(2):179-184 [Abstract(1901)]  [View PDF]
  
Strong Approximation by Riesz Means on Compact Symmetric Spaces
  Yang Ruyue,Li Luoqing and Chen Dirong
  1997,17(2):185-189 [Abstract(1863)]  [View PDF]
  
Semi Coercive Monotone Variational Problems on Reflexive Banach Spaces
  Tang Chunlei
  1997,17(2):190-192 [Abstract(2373)]  [View PDF]
  
Radon Nikodym Derivative on Loeb Space
  Chen Dongli
  1997,17(2):193-196 [Abstract(2428)]  [View PDF]
  
On Hyperspace of Lasnev Space
  Xie Lin and Liu Yong
  1997,17(2):197-202 [Abstract(2338)]  [View PDF]
  
On a Class of Fractal Interpolation Functions
  Qian Xiaoyuan
  1997,17(2):203-204 [Abstract(1839)]  [View PDF]
  
Riordan-Lagrange Inverse Relation
  Wang Tianming and Sun Ping
  1997,17(2):205-206 [Abstract(1971)]  [View PDF]
  
Several Theorems on Trace and Eigenvalues for Quaternion Self Conjugate Matrices Products
  Zhang Shuqing,Yang Guoqing and Lü Yunxia
  1997,17(2):207-213 [Abstract(2054)]  [View PDF]
  
The QN-Radicals and K-Radicals of Γ-Rings and Their Matrix Rings
  Chen Weixin
  1997,17(2):214-216 [Abstract(2282)]  [View PDF]
  
微分算子环的素理想
  王志玺
  1997,17(2):217-218 [Abstract(2045)]  [View PDF]
  
Construction of Orthonormal Wavelet Packets
  Yang Shouzhi,Yang Xiaozhong and Cheng Zhengxing
  1997,17(2):219-224 [Abstract(2385)]  [View PDF]
  
On an Interpolation Polynomial of Bernstein
  Zhu Laiyi
  1997,17(2):225-228 [Abstract(1764)]  [View PDF]
  
Ergodic Theorems for Reversible Semigroups of Asymptotically Nonexpansive Type
  Wang Weimin
  1997,17(2):229-233 [Abstract(1805)]  [View PDF]
  
A New Noncompact Minimax Theorem, Section Theorem and Nonempty Intersection Theorem in H-Spaces
  Wu Xian
  1997,17(2):234-238 [Abstract(1965)]  [View PDF]
  
Fixed Point Theorems for Discontinuous Mapping in Banach Spaces
  Mao Erwan
  1997,17(2):239-242 [Abstract(2037)]  [View PDF]
  
The Equivalence of the Idempotent Monad and the Adams Completions
  Shen Wenhuai,Yi Jianxin,Ding Peng and Dai Xiongping
  1997,17(2):243-246 [Abstract(1719)]  [View PDF]
  
Variational Inequalities and Quasi Variational Inequalities for the Noncompact Set
  Zhang Congjun
  1997,17(2):247-252 [Abstract(2125)]  [View PDF]
  
On a Problem of T.J. Rivlin
  Wu Garidi and Chen Guangrong
  1997,17(2):253-256 [Abstract(1702)]  [View PDF]
  
Gronwall Inequality for Projected Systems
  Zhang Weinian
  1997,17(2):257-260 [Abstract(2912)]  [View PDF]
  
On a Theorem Characterizing CNEP and an Application
  Wang Yangeng
  1997,17(2):261-265 [Abstract(2192)]  [View PDF]
  
Some Properties of Pentagon Subspace Lattices
  Li Jiankui
  1997,17(2):266-270 [Abstract(1922)]  [View PDF]
  
On the Conditions of Ranges of Perturbed m Accretive Operators
  Ma Xinshun and Shi Tongju
  1997,17(2):271-274 [Abstract(1960)]  [View PDF]
  
Generalized Duality Theory on the General Multistage Recourse Problem
  Chen Zhiping and Xu Chengxian
  1997,17(2):275-286 [Abstract(2174)]  [View PDF]
  
On Huang′s Algorithm and Givens′ Transformation
  Liang Chuanguang,Chen Xiaozhu and Zhang Liwei
  1997,17(2):287-291 [Abstract(2025)]  [View PDF]
  
The Proximate Zero Order (R) of the Generalized Laplace Stieltjes Transform
  Jiang Shuzhen
  1997,17(2):292-296 [Abstract(2098)]  [View PDF]
  
The Limit Cycle of Dynamic System with Gaps
  Wu Huanqin,Li Li and Chen Xiudong
  1997,17(2):297-303 [Abstract(2302)]  [View PDF]
  
The Construction of Maximum Family of Orthogonal Random Measure and Its Uniqueness
  Lin Yixing
  1997,17(2):304-308 [Abstract(2009)]  [View PDF]
  
Bifurcation of Limit Cycles from Planar Isochrones Depending on a Small Parameter
  Zhou Yicang
  1997,17(2):309-312 [Abstract(1851)]  [View PDF]
  
General Counter Examples on a Problem of Special Generating Subgraph of Hamiltonian Graph
  Sun Jianxin
  1997,17(2):313-314 [Abstract(2036)]  [View PDF]
  
Remarks on Ladas′ Oscillation Theorem
  Liu Shutang
  1997,17(2):315-316 [Abstract(1829)]  [View PDF]
  
Some Fixed Point Theorems for Composite Operators in Banach Spaces
  Li Fengyou
  1997,17(2):317-318 [Abstract(1762)]  [View PDF]